On smoothness of gentle perturbations
Lin, Sue-Chin
Bull. Amer. Math. Soc., Tome 75 (1969) no. 5, p. 445-449 / Harvested from Project Euclid
Publié le : 1969-03-14
Classification: 
@article{1183530320,
     author = {Lin, Sue-Chin},
     title = {On smoothness of gentle perturbations},
     journal = {Bull. Amer. Math. Soc.},
     volume = {75},
     number = {5},
     year = {1969},
     pages = { 445-449},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183530320}
}
Lin, Sue-Chin. On smoothness of gentle perturbations. Bull. Amer. Math. Soc., Tome 75 (1969) no. 5, pp.  445-449. http://gdmltest.u-ga.fr/item/1183530320/